# SDR SWAA2021082638505

- Difficulty date: December 7, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 60,441 hours, 35,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED ON BS 500B FWD FACE AT LEVEL STR 26L AT FWD CARGO COMPARTMENT / REPLACED ANGLE-CLIP LOC. ON BS 500B AND ANGLE-CLIP 500A FWD FACE AT LEVEL STR.26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 ITEM 4 AND DWG #143A7505 REV.B; REPLACED DUE TO NOT FOUND ALLOWABLE DAMAGE ON SRM B737-700 P/N USED 143A7502 U159
